# SDR USX2010F00000

- Difficulty date: December 31, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N97TV
- Make and model: Bell 206B-3
- Aircraft serial: 3462
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Part serial: 328425
- Condition: Fluctuates
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENG TORQUE BEGAN FLUCTUATING  +- 15 PERCENT.  CHANGED DOUBLE CHECK VALVE, GROUND RUN, STILL FLUCTUATING; CHANGED GOVERNOR, GROUND RUN, STILL FLUCTUATING; CHANGED BLEED VALVE, GROUND RUN, NO FLUCTUATIONS; PICKED UP ACFT TO HOVER AND FUEL CONTROL FAILED CAUSING HIGH SIDE INCREASES IN TORQUE AND N1;  ROLLED OFF THROTTLE AND PERFORMED HOVERING AUTOROTATION AND SHUTDOWN ENGINE.  CHANGED FUEL CONTROL.  GROUND AND FLIGHT CHECK NORMAL.
